MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117011
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Inflammation (1932)
Date of Event 03/22/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2013- patient was diagnosed with recurrent ventral hernia thereby underwent laparoscopic repair with implant of sepramesh ip (device 1).Per op notes, ¿there was a midline hernia and was repaired by placing a sepramesh ip (device 1) and tacked¿.On (b)(6) 2017- patient was diagnosed with recurrent umbilical hernia with seroma, thereby underwent open repair with explant of sepramesh ip (device 1), implant of bard soft mesh (device 2).Per op notes, ¿the sepramesh ip (device 1) was excised.A bard flat mesh (device 2) was placed undersurface of the fascia and sutured¿.On (b)(6) 2017- patient was diagnosed with adhesions to abdominal wall, thereby underwent open repair with partial explant of bard soft mesh (device 2).Per op notes, ¿some portions of bard soft mesh (device 2) with inflammatory reaction was explanted and sutured¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the bard soft mesh (device 2).An additional supplemental emdr was submitted to represent the sepramesh ip (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24673243
Report Number1213643-2026-00352
Device Sequence Number10215453
Product Code FTL
UDI-Device Identifier00801741030888
UDI-Public(01)00801741030888(10)NI
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0117011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale